On the optimization of a two-parametric iteration method

Miroslav Šisler

Aplikace matematiky (1975)

  • Volume: 20, Issue: 2, page 126-142
  • ISSN: 0862-7940

How to cite


Šisler, Miroslav. "Über die Optimierung eines zweiparametrigen Iterationsverfahrens." Aplikace matematiky 20.2 (1975): 126-142. <http://eudml.org/doc/14902>.

author = {Šisler, Miroslav},
journal = {Aplikace matematiky},
language = {ger},
number = {2},
pages = {126-142},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Über die Optimierung eines zweiparametrigen Iterationsverfahrens},
url = {http://eudml.org/doc/14902},
volume = {20},
year = {1975},

AU - Šisler, Miroslav
TI - Über die Optimierung eines zweiparametrigen Iterationsverfahrens
JO - Aplikace matematiky
PY - 1975
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 20
IS - 2
SP - 126
EP - 142
LA - ger
UR - http://eudml.org/doc/14902
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.